# SDR USAA2014060900009

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 45,194 hours, 16,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD GIRT BAR RETAINING MECHANISM STUCK IN THE DOWN POSITION AT FWD ENTRY DOOR. CLEANED & LUBRICATED MECHANISM AT L1 DOOR.  CHECKED GOOD IAW 52-11-00-03.
